# SDR NOCA00210

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 033638500
- Part serial: C00380475
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD DET FAN ON EICAS PAGE.  REPLACED FWD CARGO SMOKE DETECTOR  BLOWER NR 1 AND TESTED OK PER AMM 26-16-02.
